Convergence in games with continua of equilibria
Sebastian Bervoets and
Mathieu Faure ()
Journal of Mathematical Economics, 2020, vol. 90, issue C, 25-30
Abstract:
In game theory, the question of convergence of dynamical systems to the set of Nash equilibria has often been tackled. When the game admits a continuum of Nash equilibria, however, a natural and challenging question is whether convergence to the set of Nash equilibria implies convergence to a Nash equilibrium. In this paper we introduce a technique developed in Bhat and Bernstein (2003) as a useful way to answer this question. We illustrate it with the best-response dynamics in the local public good game played on a network, where continua of Nash equilibria often appear.
Keywords: Convergence; Continua of Nash equilibria; Best-response dynamics (search for similar items in EconPapers)
Date: 2020
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304406820300628
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Convergence in games with continua of equilibria (2020) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:90:y:2020:i:c:p:25-30
DOI: 10.1016/j.jmateco.2020.05.006
Access Statistics for this article
Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii
More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().